# SDR SWAA2024072515913

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 22,530 hours, 11,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD O/B FLASHLIGHT INOP<[01] WORKING MEL #. 21712519 MDDR # 205568 R AND R FWD FLIGHT ATTENDANT FLASH LIGHT PER AMM 25-64-00
